# SDR FDEA201302260461

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: FX149N755257
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OTBD AFT SIDE HAS SPOTS OF CORROSION WHERE SLAT SEAL GOES.  REMOVED CORROSION IAW SRM 51-10-02.  CHECK LIMITS ORIG MATERIAL .080 MATERIAL LOSS .011,  FOUND OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DETAIL V, PG 104.  REMOVED AND INSTALLED NEW NOSE SKIN IAW SRM 51-40-02 AND DWG 149N7552, DWG 114N3002.  MAJOR REPAIR.
